# SDR C1HA200493011

- Difficulty date: November 20, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT ANGLE AT STA 1183 BETWEEN LT AND RT LAV HAS CORROSION, EA 10696, MINOR.
